October  2017, 10(5): 995-1008. doi: 10.3934/dcdss.2017052

A Perron-type theorem for nonautonomous differential equations with different growth rates

1. 

Department of Mathematics, College of Science, Hohai University, Nanjing, Jiangsu 210098, China

2. 

School of Mathematical and Statistical Sciences, University of Texas-Rio Grande valley, Edinburg, Texas 78539, USA

* Corresponding author: Yongxin Jiang

Received  January 2016 Revised  February 2017 Published  June 2017

We show that if the Lyapunov exponents associated to a linear equation $x'=A(t)x$ are equal to the given limits, then this asymptotic behavior can be reproduced by the solutions of the nonlinear equation $x'=A(t)x+f(t, x)$ for any sufficiently small perturbation $f$. We consider the linear equation with a very general nonuniform behavior which has different growth rates.

Citation: Yongxin Jiang, Can Zhang, Zhaosheng Feng. A Perron-type theorem for nonautonomous differential equations with different growth rates. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 995-1008. doi: 10.3934/dcdss.2017052
References:
[1]

L. BarreiraJ. Chu and C. Valls, Robustness of nonuniform dichotomies with different growth rates, São Paulo J. Math. Sci., 5 (2011), 203-231.  doi: 10.11606/issn.2316-9028.v5i2p203-231.  Google Scholar

[2]

L. Barreira, D. Dragičevič and C. Valls, Tempered exponential dichotomies and Lyapunov exponents for perturbations, Commun. Contemp. Math., 18 (2016), 1550058, 16 pp. doi: 10.1142/S0219199715500583.  Google Scholar

[3]

L. Barreira and Ya. Pesin, Lyapunov Exponents and Smooth Ergodic Theory, University Lecture Series, 23 American Mathematical Society, Providence, RI, 2002. doi: 10.1090/ulect/023.  Google Scholar

[4]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Lecture Notes in Mathematics, 1926 Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.  Google Scholar

[5]

L. Barreira and C. Valls, Nonautonomous equations with arbitrary growth rates: A Perron-type theorem, Nonlinear Anal., 75 (2012), 6203-6215.  doi: 10.1016/j.na.2012.06.027.  Google Scholar

[6]

L. Barreira and C. Valls, A Perron-type theorem for nonautonomous difference equations, Nonlinearity, 26 (2013), 855-870.  doi: 10.1088/0951-7715/26/3/855.  Google Scholar

[7]

L. Barreira and C. Valls, A Perron-type theorem for nonautonomous differential equations, J. Differential Equations, 258 (2015), 339-361.  doi: 10.1016/j.jde.2014.09.012.  Google Scholar

[8]

A. J. G. Bento and C. Silva, Nonuniform $(μ,ν)$ -dichotomies and local dynamics of difference equations, Nonlinear Anal., 75 (2012), 78-90.  doi: 10.1016/j.na.2011.08.008.  Google Scholar

[9]

J. Chu, Robustness of nonuniform behavior for discrete dynamics, Bull. Sci. Math., 137 (2013), 1031-1047.  doi: 10.1016/j.bulsci.2013.03.003.  Google Scholar

[10]

C. Coffman, Asymptotic behavior of solutions of ordinary difference equations, Trans. Amer. Math. Soc., 110 (1964), 22-51.  doi: 10.1090/S0002-9947-1964-0156122-9.  Google Scholar

[11]

W. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath and Co., Boston, Mass, 1965.  Google Scholar

[12]

P. Hartman and A. Wintner, Asymptotic integrations of linear differential equations, Amer. J. Math., 77 (1955), 45-86.  doi: 10.2307/2372422.  Google Scholar

[13]

Y. X. Jiang and F. F. Liao, Admissibility for nonuniform $(μ, ν)$ contraction and dichotomy, Abstr. Appl. Anal., 2012 (2012), Article ID 741696, 23pp. doi: 10.1155/2012/741696.  Google Scholar

[14]

F. Lettenmeyer, Üer das asymptotische Verhalten der Lösungen von Differentialgleichungen und Differentialgleichungssystemen, Verlag d. Bayr. Akad. d. Wiss, 1929. Google Scholar

[15]

K. MatsuiH. Matsunaga and S. Murakami, Perron type theorem for functional differential equations with infinite delay in a Banach space, Nonlinear Anal., 69 (2008), 3821-3837.  doi: 10.1016/j.na.2007.10.017.  Google Scholar

[16]

O. Perron, Üer Stabilität und asymptotisches Verhalten der Integrale von Differentialgleichungssystemen, Math. Z., 29 (1929), 129-160.  doi: 10.1007/BF01180524.  Google Scholar

[17]

M. Pituk, A Perron type theorem for functional differential equations, J. Math. Anal. Appl., 316 (2006), 24-41.  doi: 10.1016/j.jmaa.2005.04.027.  Google Scholar

[18]

M. Pituk, Asymptotic behavior and oscillation of functional differential equations, J. Math. Anal. Appl., 322 (2006), 1140-1158.  doi: 10.1016/j.jmaa.2005.09.081.  Google Scholar

[19]

H. L. ZhuC. Zhang and Y. X. Jiang, A Perron-type theorem for nonautonomous difference equations with nonuniform behavior, Electron. J. Qual. Theory Differ. Equ, 36 (2015), 1-15.  doi: 10.14232/ejqtde.2015.1.36.  Google Scholar

show all references

References:
[1]

L. BarreiraJ. Chu and C. Valls, Robustness of nonuniform dichotomies with different growth rates, São Paulo J. Math. Sci., 5 (2011), 203-231.  doi: 10.11606/issn.2316-9028.v5i2p203-231.  Google Scholar

[2]

L. Barreira, D. Dragičevič and C. Valls, Tempered exponential dichotomies and Lyapunov exponents for perturbations, Commun. Contemp. Math., 18 (2016), 1550058, 16 pp. doi: 10.1142/S0219199715500583.  Google Scholar

[3]

L. Barreira and Ya. Pesin, Lyapunov Exponents and Smooth Ergodic Theory, University Lecture Series, 23 American Mathematical Society, Providence, RI, 2002. doi: 10.1090/ulect/023.  Google Scholar

[4]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Lecture Notes in Mathematics, 1926 Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.  Google Scholar

[5]

L. Barreira and C. Valls, Nonautonomous equations with arbitrary growth rates: A Perron-type theorem, Nonlinear Anal., 75 (2012), 6203-6215.  doi: 10.1016/j.na.2012.06.027.  Google Scholar

[6]

L. Barreira and C. Valls, A Perron-type theorem for nonautonomous difference equations, Nonlinearity, 26 (2013), 855-870.  doi: 10.1088/0951-7715/26/3/855.  Google Scholar

[7]

L. Barreira and C. Valls, A Perron-type theorem for nonautonomous differential equations, J. Differential Equations, 258 (2015), 339-361.  doi: 10.1016/j.jde.2014.09.012.  Google Scholar

[8]

A. J. G. Bento and C. Silva, Nonuniform $(μ,ν)$ -dichotomies and local dynamics of difference equations, Nonlinear Anal., 75 (2012), 78-90.  doi: 10.1016/j.na.2011.08.008.  Google Scholar

[9]

J. Chu, Robustness of nonuniform behavior for discrete dynamics, Bull. Sci. Math., 137 (2013), 1031-1047.  doi: 10.1016/j.bulsci.2013.03.003.  Google Scholar

[10]

C. Coffman, Asymptotic behavior of solutions of ordinary difference equations, Trans. Amer. Math. Soc., 110 (1964), 22-51.  doi: 10.1090/S0002-9947-1964-0156122-9.  Google Scholar

[11]

W. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath and Co., Boston, Mass, 1965.  Google Scholar

[12]

P. Hartman and A. Wintner, Asymptotic integrations of linear differential equations, Amer. J. Math., 77 (1955), 45-86.  doi: 10.2307/2372422.  Google Scholar

[13]

Y. X. Jiang and F. F. Liao, Admissibility for nonuniform $(μ, ν)$ contraction and dichotomy, Abstr. Appl. Anal., 2012 (2012), Article ID 741696, 23pp. doi: 10.1155/2012/741696.  Google Scholar

[14]

F. Lettenmeyer, Üer das asymptotische Verhalten der Lösungen von Differentialgleichungen und Differentialgleichungssystemen, Verlag d. Bayr. Akad. d. Wiss, 1929. Google Scholar

[15]

K. MatsuiH. Matsunaga and S. Murakami, Perron type theorem for functional differential equations with infinite delay in a Banach space, Nonlinear Anal., 69 (2008), 3821-3837.  doi: 10.1016/j.na.2007.10.017.  Google Scholar

[16]

O. Perron, Üer Stabilität und asymptotisches Verhalten der Integrale von Differentialgleichungssystemen, Math. Z., 29 (1929), 129-160.  doi: 10.1007/BF01180524.  Google Scholar

[17]

M. Pituk, A Perron type theorem for functional differential equations, J. Math. Anal. Appl., 316 (2006), 24-41.  doi: 10.1016/j.jmaa.2005.04.027.  Google Scholar

[18]

M. Pituk, Asymptotic behavior and oscillation of functional differential equations, J. Math. Anal. Appl., 322 (2006), 1140-1158.  doi: 10.1016/j.jmaa.2005.09.081.  Google Scholar

[19]

H. L. ZhuC. Zhang and Y. X. Jiang, A Perron-type theorem for nonautonomous difference equations with nonuniform behavior, Electron. J. Qual. Theory Differ. Equ, 36 (2015), 1-15.  doi: 10.14232/ejqtde.2015.1.36.  Google Scholar

[1]

Luis Barreira, Claudia Valls. Stability of nonautonomous equations and Lyapunov functions. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2631-2650. doi: 10.3934/dcds.2013.33.2631

[2]

Lars Grüne, Peter E. Kloeden, Stefan Siegmund, Fabian R. Wirth. Lyapunov's second method for nonautonomous differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 375-403. doi: 10.3934/dcds.2007.18.375

[3]

N. D. Cong, T. S. Doan, S. Siegmund. A Bohl-Perron type theorem for random dynamical systems. Conference Publications, 2011, 2011 (Special) : 322-331. doi: 10.3934/proc.2011.2011.322

[4]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[5]

Xiaofei He, X. H. Tang. Lyapunov-type inequalities for even order differential equations. Communications on Pure & Applied Analysis, 2012, 11 (2) : 465-473. doi: 10.3934/cpaa.2012.11.465

[6]

Nguyen Thieu Huy, Ngo Quy Dang. Dichotomy and periodic solutions to partial functional differential equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3127-3144. doi: 10.3934/dcdsb.2017167

[7]

Yufeng Shi, Qingfeng Zhu. A Kneser-type theorem for backward doubly stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1565-1579. doi: 10.3934/dcdsb.2010.14.1565

[8]

Sigurdur Freyr Hafstein. A constructive converse Lyapunov theorem on exponential stability. Discrete & Continuous Dynamical Systems - A, 2004, 10 (3) : 657-678. doi: 10.3934/dcds.2004.10.657

[9]

Wan-Tong Li, Bin-Guo Wang. Attractor minimal sets for nonautonomous type-K competitive and semi-convex delay differential equations with applications. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 589-611. doi: 10.3934/dcds.2009.24.589

[10]

Ravi P. Agarwal, Abdullah Özbekler. Lyapunov type inequalities for $n$th order forced differential equations with mixed nonlinearities. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2281-2300. doi: 10.3934/cpaa.2016037

[11]

Volodymyr Pichkur. On practical stability of differential inclusions using Lyapunov functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1977-1986. doi: 10.3934/dcdsb.2017116

[12]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[13]

Arno Berger. Counting uniformly attracting solutions of nonautonomous differential equations. Discrete & Continuous Dynamical Systems - S, 2008, 1 (1) : 15-25. doi: 10.3934/dcdss.2008.1.15

[14]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Invariant manifolds as pullback attractors of nonautonomous differential equations. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 579-596. doi: 10.3934/dcds.2006.15.579

[15]

Christian Lax, Sebastian Walcher. A note on global asymptotic stability of nonautonomous master equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (8) : 2143-2149. doi: 10.3934/dcdsb.2013.18.2143

[16]

Christian Pötzsche. Dichotomy spectra of triangular equations. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 423-450. doi: 10.3934/dcds.2016.36.423

[17]

Feng Wang, José Ángel Cid, Mirosława Zima. Lyapunov stability for regular equations and applications to the Liebau phenomenon. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4657-4674. doi: 10.3934/dcds.2018204

[18]

A. Rodríguez-Bernal. Perturbation of the exponential type of linear nonautonomous parabolic equations and applications to nonlinear equations. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 1003-1032. doi: 10.3934/dcds.2009.25.1003

[19]

Peng Chen, Xiaochun Liu. Multiplicity of solutions to Kirchhoff type equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2018, 17 (1) : 113-125. doi: 10.3934/cpaa.2018007

[20]

Zhenjie Li, Ze Cheng, Dongsheng Li. The Liouville type theorem and local regularity results for nonlinear differential and integral systems. Communications on Pure & Applied Analysis, 2015, 14 (2) : 565-576. doi: 10.3934/cpaa.2015.14.565

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (21)
  • HTML views (19)
  • Cited by (0)

Other articles
by authors

[Back to Top]